I was subscribed Strattera for ADD due to a major sensitivity to stimulants. It seems to give me many of the same feelings as stimulant meds. I have dry mouth and bad headaches since taking this med.
Strattera does have stimulant effects. That would be due to the chemical action required in the brain in order to help people with ADD and ADHD. Due to its chemical composition it isn't classified as a stimulant. The headaches are a common side effect. You might want to tell the prescribing Dr. about the severity of your headaches.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2011 • 4 answers
Updated 10 Feb 2012 • 1 answer
Updated 11 Apr 2013 • 4 answers
Updated 10 Jan 2016 • 1 answer
Updated 7 Feb 2017 • 2 answers